Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 303, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 24, 2011, 4:54 PM CDT for Claiborne Parish, Webster Parish, Louisiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 4:54 PM CDT (21:54 UTC)
- Expired
- Jul 24, 2011, 5:37 PM CDT
- In force
- 43 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Claiborne Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 96 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 5:10 PM CDT | TSTM WND DMG | Homer, LA | TREES REPORTED DOWN ACROSS THE PARISH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
638
WUUS54 KSHV 242154
SVRSHV
LAC027-119-242300-
/O.NEW.KSHV.SV.W.0303.110724T2154Z-110724T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
454 PM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF HOMER...
EAST CENTRAL WEBSTER PARISH IN NORTHWEST LOUISIANA...
* UNTIL 600 PM CDT
* AT 453 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HOMER...AND MOVING EAST
SOUTHEAST NEAR 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST
NORTHWEST OF SUMMERFIELD. THIS STORM WAS MOVING SOUTH NEAR 5 MPH.
THUNDERSTORM WIND GUSTS TO NEAR 60 MPH WILL BE POSSIBLE WITH THIS
STORM AS WELL.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPRING LAKE...LAKE CLAIBORNE...ANTIOCH...LISBON AND SUMMERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3276 9277 3275 9280 3276 9282 3274 9283
3258 9325 3287 9324 3302 9283 3301 9280
TIME...MOT...LOC 2153Z 278DEG 14KT 3280 9310
$$
132 follow-up statements
989
WWUS54 KSHV 242224
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
524 PM CDT SUN JUL 24 2011
LAC119-242233-
/O.CAN.KSHV.SV.W.0303.000000T0000Z-110724T2300Z/
WEBSTER LA-
524 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER PARISH IS CANCELLED...
LAT...LON 3275 9279 3276 9282 3274 9284 3262 9316
3295 9304 3302 9284 3301 9280 3276 9277
TIME...MOT...LOC 2223Z 278DEG 14KT 3278 9296
$$
LAC027-242300-
/O.CON.KSHV.SV.W.0303.000000T0000Z-110724T2300Z/
CLAIBORNE LA-
524 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CLAIBORNE PARISH...
AT 523 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAKE CLAIBORNE AND EXTENDED NORTHEAST TO NEAR SUMMERFIELD.
THESE STORMS WERE MOVING SOUTHEAST NEAR 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANTIOCH...LISBON AND SUMMERFIELD
LAT...LON 3275 9279 3276 9282 3274 9284 3262 9316
3295 9304 3302 9284 3301 9280 3276 9277
TIME...MOT...LOC 2223Z 278DEG 14KT 3278 9296
$$
13668
WWUS54 KSHV 242237
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CDT SUN JUL 24 2011
LAC027-242248-
/O.CAN.KSHV.SV.W.0303.000000T0000Z-110724T2300Z/
CLAIBORNE LA-
537 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR CLAIBORNE PARISH IS
CANCELLED...
LAT...LON 3275 9279 3276 9282 3274 9284 3262 9316
3295 9304 3302 9284 3301 9280 3276 9277
TIME...MOT...LOC 2238Z 278DEG 14KT 3277 9289
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:45 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 24, 3:45 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT SUN JUL 24 2011
.DISCUSSION...
RADAR SHOWING MORE ACTION THIS AFTERNOON...AS WIDELY SCATTERED SHOWER
AND THUNDERSTORM ACTIVITY IS BEING OBSERVED IN PARTS OF NORTHWEST
LOUISIANA...SOUTHWEST ARKANSAS...AND SOUTHEAST OKLAHOMA. TRIPLE
DIGIT TEMPS ARE ALSO BEING OBSERVED AS ADVERTISED ACROSS MUCH OF
THE WESTERN SECTIONS OF THE CWA.
AN UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE SOUTHERN
PLAINS THIS PERIOD...THUS KEEPING THE AREA FAIRLY DRY IN THE
WESTERN SECTIONS OF THE CWA AND PROVIDING A DECENT CHANCE OF RAIN
EACH DAY IN THE EAST. AS THE RIDGE HOLDS TO THE WEST...MODELS SHOW A
WEAK UPPER LEVEL TROUGH AXIS WILL LINGER IN THE EAST AND ALLOW
WEAK DISTURBANCES TO PASS NORTH TO SOUTH THROUGH THIS TROUGH
AXIS. THE COMBINATION OF MOISTURE AND DAYTIME HEATING WILL KEEP
WIDELY SCATTERED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IN
THE FORECAST THROUGH THE SHORT TERM.
TRIPLE DIGIT TEMPS WILL CONTINUE IN THE WEST...THUS EXTENDED THE
HEAT ADVISORY THROUGH TOMORROW EVENING...AND THIS MAY GET EXTENDED
FURTHER INTO THE WORK WEEK AS THE CENTURY MARK AND HUMIDITY SHOULD BE
COMMON THROUGHOUT THE WORK WEEK.
TEMPS GUIDANCE CONTINUE TO COME IN ON THE LOW SIDE...ESPECIALLY IN
THE WEST...SO WILL CONTINUE OUR TREND OF WAGERING A COUPLE DEGREES
ABOVE GUIDANCE.
ELEVEN
&&
.AVIATION...
SCATTERED CONVECTION EXPECTED TO DISSIPATE BY 25/03Z WITH THE LOSS
OF DAYTIME HEATING. MULTIPLE RESIDUAL OUTFLOW BOUNDARIES LEFT OVER
AS THE STORMS COLLAPSE MAY LEAD TO ERRATIC WINDS FOR THE FIRST FEW
HOURS OF THE 00Z TAF CYCLE. HOWEVER...SOUTH WINDS EXPECTED TO
PREVAIL BY 25/06Z. DRY LOW LEVELS AND ABUNDANT MID LEVEL CLOUDS HAVE
PREVENTED ANY LOW CIGS THE LAST SEVERAL DAYS AND THIS TREND IS
EXPECTED TO CONTINUE. THUS...VFR CONDITIONS SHOULD PREVAIL THROUGH
THE TAF PERIOD BUT MVFR CONDITIONS AND GUSTY WINDS WILL BE POSSIBLE
WITH ANY TSTMS. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 100 79 100 78 / 20 30 20 20 10
MLU 76 95 78 97 77 / 30 30 20 20 10
DEQ 78 102 78 102 77 / 20 20 20 10 10
TXK 79 101 79 101 78 / 20 20 20 20 10
ELD 77 99 78 99 77 / 30 30 20 20 10
TYR 80 102 81 103 80 / 20 20 20 20 10
GGG 80 101 80 102 79 / 20 20 20 20 10
LFK 78 99 79 99 77 / 20 30 20 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070-071.
LA...HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING ZONES:
LAZ001-002-010-017.
OK...HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING ZONES:
OKZ077.
TX...HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
11/09Hazardous weather outlook, Jul 24, 11:32 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1132 AM CDT SUN JUL 24 2011 ARZ050-051-059>061-070-071-LAZ001-002-010-017-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-251200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- CADDO-BOSSIER-DE SOTO-SABINE LA-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1132 AM CDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A HEAT ADVISORY IS IN EFFECT THROUGH 9 PM THIS EVENING FOR SOUTHEAST OKLAHOMA...EAST TEXAS...AND PORTIONS OF SOUTHWEST ARKANSAS AND EXTREME NORTHWEST LOUISIANA...WEST OF A PRESCOTT AND LEWISVILLE ARKANSAS...TO BOSSIER CITY AND MANY LOUISIANA LINE. AFTERNOON TEMPERATURES WILL AGAIN RANGE FROM THE UPPER 90S TO IN EXCESS OF 100 DEGREES. THESE TEMPERATURES...WHEN COMBINED WITH THE INCREASED HUMIDITY...WILL PRODUCE HEAT INDEX VALUES IN EXCESS OF 105 DEGREES THIS AFTERNOON ACROSS THE HEAT ADVISORY AREA. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...AS A SERIES OF UPPER LEVEL DISTURBANCES DRIFT SOUTH ACROSS THE REGION AHEAD OF A LARGE DOME OF HIGH PRESSURE ALOFT CENTERED OVER THE MID MISSISSIPPI AND TENNESSEE VALLEY. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AFTERNOON TEMPERATURES WILL REMAIN IN THE UPPER 90S TO IN EXCESS OF 100 DEGREES EACH DAY...WITH HEAT INDEX VALUES NEAR OR IN EXCESS OF 105 DEGREES. HOWEVER...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVER MUCH OF THE AREA MONDAY...BEFORE BECOMING MORE ISOLATED THEREAFTER AS THE UPPER LEVEL RIDGE OF HIGH PRESSURE INTENSIFIES OVER THE FOUR STATE REGION AROUND MIDWEEK. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. ARZ072-073-LAZ003>006-011>014-018>022-251200- COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-RED RIVER- BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE- 1132 AM CDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... TEMPERATURES THIS AFTERNOON WILL RANGE FROM THE LOWER TO MID 90S ACROSS SOUTH CENTRAL ARKANSAS AND MUCH OF NORTH CENTRAL LOUISIANA. THESE TEMPERATURES...WHEN COMBINED WITH THE HIGH HUMIDITY...WILL PRODUCE HEAT INDEX VALUES FROM NEAR 100 TO AROUND 105 DEGREES. THIS HEAT CAN STILL CAUSE STRESS ON THE BODY. HEAT RELATED ILLNESSES CAN STILL HAPPEN...SO REMEMBER TO HYDRATE FREQUENTLY WHEN WORKING...OR INVOLVED IN OUTDOOR ACTIVITIES...TAKE FREQUENT BREAKS...REMAIN IN SHADED OR AIR CONDITIONED AREAS AS MUCH AS POSSIBLE...AND BE AWARE OF WHEN YOUR BODY IS TELLING YOU THAT YOU ARE OVERHEATING. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...AS A SERIES OF UPPER LEVEL DISTURBANCES DRIFT SOUTH ACROSS THE REGION AHEAD OF A LARGE DOME OF HIGH PRESSURE ALOFT CENTERED OVER THE MID MISSISSIPPI AND TENNESSEE VALLEY. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AFTERNOON TEMPERATURES WILL REACH THE MID AND UPPER 90S EACH DAY...WITH HEAT INDEX VALUES UP TO 105 DEGREES POSSIBLE. HOWEVER...ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. ELEVEN
In the hours before
Special weather statement, Jul 24, 3:43 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT SUN JUL 24 2011
LAZ003-004-242145-
CLAIBORNE-WEBSTER-
343 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
CLAIBORNE AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
HAYNESVILLE...HOMER AND SHONGALOO...
AT 339 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR SHONGALOO...OR 13 MILES
NORTHWEST OF HOMER...MOVING SOUTHEAST AT 20 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Jul 24, 3:52 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 PM CDT SUN JUL 24 2011
LAZ010-017-242130-
DE SOTO-SABINE-
352 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SABINE AND DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
MANSFIELD...
AT 350 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF MANSFIELD...
MOVING SOUTHWEST AT 10 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Jul 24, 4:37 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
437 PM CDT SUN JUL 24 2011
ARZ072-073-242230-
COLUMBIA-UNION-
437 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...
IN SOUTH CENTRAL ARKANSAS...
UNION...
INCLUDING THE FOLLOWING LOCATIONS...
LISBON...MOUNT HOLLY AND VILLAGE...
AT 437 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MOUNT HOLLY...OR 11 MILES
SOUTHEAST OF STEPHENS...MOVING SOUTH AT 5 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
13Special weather statement, Jul 24, 4:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 PM CDT SUN JUL 24 2011
LAZ004-242245-
CLAIBORNE-
450 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 PM CDT...FOR THE FOLLOWING
PARISH...
IN NORTHWEST LOUISIANA...
CLAIBORNE...
INCLUDING THE FOLLOWING LOCATIONS...
HOMER...
AT 450 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES WEST OF HOMER...MOVING
SOUTHEAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED
JUST NORTHWEST OF SUMMERFIELD...MOVING SOUTH NEAR 5 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
THUNDERSTORMS.
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 5:13 AM CDT | Heat Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 7 more | 4 days |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.